# SDR YENA200648

- Difficulty date: May 21, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 2,005 hours, 682 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Actuator
- Part number: 764711B
- Part serial: 2184
- Condition: Malfunctioned
- Location: Rat
- Part time: 2,005 hours, 682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

C/B P33 -RAT EXTN SOL 1- TRIPPED OPEN IN CLIMBOUT.  REPLACED RAT EJECTION JACK IAW AMM 29-22-53.  OPERATIONS CHECK GOOD.
